Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring tinnitus with high intensity, all investigations including MRI normal, taking Stugeron, Ginkogobiloba. Solution?

I am suffering from tinnitus since last 1yr+,i did all investigations including MRI ,evrything is normal,and has taken T.Vertin for 6months,,than somebody advised me to take Stugeron +Ginkogobiloba,am using this since last 6months,but sometimes i feel relief from the ringing for more than 4weeks,but after it is relapsing and will be ringing will be increased in intensity.What can be the solution.kindly oblige
Asked On : Fri, 11 May 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
tinnitus no treatment
you will have to compromise and live with it

one last measure you can take is take clonazepam 5 mgm daly for 1 week
if better continue
if no better take twice a day if better continue with same
on 3rd week take 3 times a day
if better continue
if not stop it and forget
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor